Michelle

Married with Adderall

2 posts in this topic

Hi all!

So I am new to this forum, but feel like finding this is a huge blessing! My husband has been on Adderall since March of this year. He has gone from a 32 inch waist to a 28 inch waist and is very thin. In addition to the weight loss, he has muscle wasting, mood swings (sometimes severe), and already hates Adderall while feeling like he can't function without it. Any advice on helping him quit? He hates what he has become and I know he wants to quit. He texted me the other day, "I am sick of being a slave to the blue pills...Sick of being told how skinny and thin I have become...sick of my personality being dictated by gulping more medicine...I feel like the cure is worse than the disease...I'd almost rather deal with the ADHD." He just doesn't think it is possible. To be honest the longest he has gone without is 3 days. I was ready to move to another state! He was irrational and angry ALL of the time after the first 24 hours. This last weekend was even worse. He only missed 2 doses (he takes 20-30 mg daily), and it was just like the time he went off it for 3 days! I want my husband back! I understand I will have to put up with his irrational self until the Adderall gets out of his system, but just wonder if anyone else has had the issue with the anger. It is kind of scary :o . Any advice would be welcome.

Thanks!

Share this post


Link to post
Share on other sites

Michelle,

I wish your husband luck in getting off this terrible medicine. The cure really is worse than the disease in this case. I feel like I am being brainwashed into thinking I can't live without these pills. The anger side effect is very real. People at work think I am bi-polar because I'm happy one day and the next I can't stand people or life in general. The longest I was off was 3 weeks and by the 3rd week I felt like my old self and was really happy to be normal again. Then I got depressed and wanted to feel better and started again. I want to move to another state too just to get this evil medicine out of my system. I hate it and I hate the fact that I am so weak to keep going back. I really do wish they would ban this crap and finally we would all get some relief.

Good luck and tell him to hang in there, every person who kicks it is a hero to me.

Sara

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now